Posted 12/25/2019 11:52 AM (GMT -7)
drugs.com says ambilify is an antipsychotic which treats schizophrenia and bipolar.
As a bipolar, diagnosed and treated of course for 15 years as a depressive, I was given a now phased out anti-psychotic, Stelizine (sp?), and it made me want to move all the time. I would walk to the park, I would walk around the apartment, when I sat down to eat I would tap my foot so that I could be moving.
They've improved anti-psychotics since then, but then you say,
"five days ago I was switched to Abily" and "The abilify gives me a headache (feel queasy )and it makes feel so restless that I cannot stop moving around . This will last about 7 to 8 hours. I am on 1 mg of abilify for two weeks and then up to 2 mg."
drugs.com says the side effects of Abilify can include:
"severe agitation, distress, or restless feeling;
twitching or uncontrollable movements of your eyes, lips, tongue, face, arms, or legs;
mask-like appearance of the face, trouble swallowing, problems with speech;
anxiety, feeling restless; sleep problems (insomnia)."
I can understand why you are fed up. It is a very distressing feeling.
For bipolar, I am on Mirtazapine antidepressant (7.5 mg a day) and Llithium (600 mg. a day) which treats the mania and is also a stabilizer which keeps the Mirtazapine from making me go manic.